Alert archive / Kansas / River Flood Warnings in 2018

River Flood Warning 35, NWS Kansas City, MO

September 3, 2018Leavenworth County, Kansas; Platte County, Missouri

NWS Kansas City, MO issued this river flood warning at Sep 3, 2018, 8:54 PM CDT for Leavenworth County, Kansas; Platte County, Missouri. It took effect at Sep 4, 2018, 9:40 AM CDT. It was in force for 42 hr.

The area

The outline as issued.

The facts

Issued
Sep 3, 2018, 8:54 PM CDT (01:54 UTC)
In effect from
Sep 4, 2018, 9:40 AM CDT
Expired
Sep 6, 2018, 4:00 AM CDT
In force
42 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Leavenworth County, KS, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 74 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at Leavenworth (LEVK1).

Action stage
17 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06820475, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

620 
WGUS43 KEAX 040154
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
854 PM CDT Mon Sep 3 2018



...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Kansas...Missouri...

  Missouri River at Leavenworth affecting Leavenworth and Platte 
  Counties.
  Missouri River at Sibley affecting Clay...Jackson and Ray Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

KSC103-MOC165-050152-
/O.NEW.KEAX.FL.W.0035.180904T1440Z-180906T0900Z/
/LEVK1.1.ER.180904T1440Z.180905T0000Z.180905T0900Z.NO/
854 PM CDT Mon Sep 3 2018

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Missouri River at Leavenworth.
* from Tuesday morning to late Wednesday night.
* At  8:00 PM Monday the stage was 16.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Tuesday morning and 
  continue to rise to near 20.6 feet by Tuesday evening. The river 
  will fall below flood stage by Wednesday morning.
* At 20.0 feet...Lowland flooding occurs along the east and west 
  banks of the river.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Leavenworth     20   16.0   Mon 08 PM   20.6 Tuesday evening
     
&&
  
LAT...LON 3942 9508 3942 9492 3918 9460 3913 9460 3918 9484

  

$$

MOC047-095-177-050152-
/O.NEW.KEAX.FL.W.0036.180905T0336Z-180907T1000Z/
/SBEM7.1.ER.180905T0336Z.180905T1200Z.180906T1000Z.NO/
854 PM CDT Mon Sep 3 2018

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Missouri River at Sibley.
* from Tuesday evening to late Thursday night.
* Flood stage is 22.0 feet.
* Forecast...The river is forecast to have a maximum value of 22.8 
  feet Wednesday morning.
* At 22.0 feet...Low-lying rural areas along the river and outside of
  levee protection flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Sibley          22                      22.8 Wednesday morning
     
&&
  
LAT...LON 3925 9431 3922 9417 3916 9415 3918 9420 3918 9432

  

$$
2 follow-up statements
796 
WGUS83 KEAX 041511
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1011 AM CDT Tue Sep 4 2018

...The Flood Warning continues for the following rivers in Kansas...
Missouri...

  Missouri River at Atchison affecting Atchison...Buchanan and Platte 
  Counties.

  Missouri River at Leavenworth affecting Leavenworth and Platte 
  Counties.

  Missouri River at Sibley affecting Clay...Jackson and Ray Counties.

  Missouri River at Napoleon affecting Jackson...Lafayette and Ray 
  Counties.

  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.

  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.

  Missouri River at St Joseph affecting Doniphan...Andrew and 
  Buchanan Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

KSC043-MOC003-021-051511-
/O.CON.KEAX.FL.W.0029.000000T0000Z-000000T0000Z/
/SJSM7.2.ER.180903T1108Z.180904T1145Z.000000T0000Z.NO/
1011 AM CDT Tue Sep 4 2018

The Flood Warning continues for
  The Missouri River at St Joseph.
* until further notice.
* At  9:30 AM Tuesday the stage was 21.5 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to a stage of 19.2 feet 
  by Wednesday morning.  The river will then rise again for a second crest around 20.4 feet by Thursday night.
* At 21.0 feet...Riverfront Park in St. Joseph begins to flood.
* At 19.0 feet...Backwater from the Missouri River floods property 
  along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   21.5   Tue 09 AM   21.4 this afternoon
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  
$$

KSC005-MOC021-165-051511-
/O.EXT.KEAX.FL.W.0031.000000T0000Z-180909T0600Z/
/ATCK1.1.ER.180904T0200Z.180904T1800Z.180908T0600Z.NO/
1011 AM CDT Tue Sep 4 2018

The Flood Warning continues for
  The Missouri River at Atchison.
* until late Saturday night.
* At  8:00 AM Tuesday the stage was 23.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.0 feet by this
  afternoon. Then the river will briefly fall below flood stage on 
  Wednesday before a second crest near 22.6 feet Thursday night. The 
  river will fall below flood stage early Saturday morning.
* At 22.0 feet...Low-lying areas on the Missouri side of the river 
  begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Atchison        22   23.8   Tue 08 AM   24.0 this afternoon
     
&&
  
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516

  

$$

KSC103-MOC165-051511-
/O.EXT.KEAX.FL.W.0035.000000T0000Z-180906T0000Z/
/LEVK1.1.ER.180904T1800Z.180904T1800Z.180905T0000Z.NO/
1011 AM CDT Tue Sep 4 2018

The Flood Warning continues for
  The Missouri River at Leavenworth.
* until Wednesday evening.
* At  9:00 AM Tuesday the stage was 19.4 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  afternoon.
* At 20.0 feet...Lowland flooding occurs along the east and west 
  banks of the river.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Leavenworth     20   19.4   Tue 09 AM   20.0 this afternoon
     
&&
  
LAT...LON 3942 9508 3942 9492 3918 9460 3913 9460 3918 9484

  

$$

MOC047-095-177-051511-
/O.EXT.KEAX.FL.W.0036.180905T0600Z-180906T1330Z/
/SBEM7.1.ER.180905T0600Z.180905T1200Z.180905T1330Z.NO/
1011 AM CDT Tue Sep 4 2018

The Flood Warning continues for
  The Missouri River at Sibley.
* from late tonight to Thursday morning.
* Flood stage is 22.0 feet.
* Forecast...The river is forecast to have a maximum value of 22.1 
  feet Wednesday morning.
* At 22.0 feet...Low-lying rural areas along the river and outside of
  levee protection flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Sibley          22   Not Available      22.1 Wednesday morning
     
&&
  
LAT...LON 3925 9431 3922 9417 3916 9415 3918 9420 3918 9432

  

$$

MOC095-107-177-051511-
/O.EXT.KEAX.FL.W.0032.180904T1657Z-180910T0900Z/
/NAPM7.1.ER.180904T1657Z.180905T1200Z.180909T0900Z.UU/
1011 AM CDT Tue Sep 4 2018

The Flood Warning continues for
  The Missouri River at Napoleon.
* until late Sunday night.
* At  9:00 AM Tuesday the stage was 16.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 18.8 feet by Wednesday morning. The river will fall
  below flood stage by Sunday morning.
* At 17.0 feet...Low-lying areas unprotected by levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Napoleon        17   16.4   Tue 09 AM   18.8 Wednesday morning
     
&&
  
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405

  

$$

MOC033-107-195-051511-
/O.EXT.KEAX.FL.W.0033.180905T0345Z-180910T1200Z/
/WVYM7.1.ER.180905T0345Z.180905T1800Z.180909T1200Z.NO/
1011 AM CDT Tue Sep 4 2018

The Flood Warning continues for
  The Missouri River at Waverly.
* from this evening to Monday morning.
* At  9:30 AM Tuesday the stage was 18.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 21.1 feet by early Wednesday afternoon. The river will fall
  below flood stage by Sunday morning.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   18.2   Tue 09 AM   21.1 Wednesday afternoon
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC033-041-195-051511-
/O.EXT.KEAX.FL.W.0034.180905T0530Z-000000T0000Z/
/MIAM7.1.ER.180905T0530Z.180906T0000Z.000000T0000Z.NO/
1011 AM CDT Tue Sep 4 2018

The Flood Warning continues for
  The Missouri River At Miami.
* from late tonight until further notice.
* At  4:28 PM Monday the stage was 14.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday morning and 
  continue to rise to near 20.0 feet by Wednesday evening.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18   14.8   Mon 04 PM   20.0 Wednesday evening
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

$$
390 
WGUS83 KEAX 050137
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
837 PM CDT Tue Sep 4 2018


...The Flood Warning is cancelled for the following rivers in 
Kansas...Missouri...

  Missouri River at Leavenworth affecting Leavenworth and Platte 
  Counties.

...The Flood Warning continues for the following rivers in Kansas...
Missouri...

  Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
  Counties.

  Missouri River at Atchison affecting Atchison...Buchanan and Platte 
  Counties.

  Missouri River at Sibley affecting Clay...Jackson and Ray Counties.

  Missouri River at Napoleon affecting Jackson...Lafayette and Ray 
  Counties.

  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.

  Platte River near Agency affecting Buchanan County.

...The Flood Warning continues for the following rivers in 
Missouri...

  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

KSC043-MOC003-021-060137-
/O.EXT.KEAX.FL.W.0029.000000T0000Z-180910T1630Z/
/SJSM7.2.ER.180903T1108Z.180904T1145Z.180909T1630Z.NO/
837 PM CDT Tue Sep 4 2018

The Flood Warning continues for
  The Missouri River at St Joseph.
* until Monday morning.
* At  7:30 PM Tuesday the stage was 20.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 21.0 feet by 
  Thursday evening. The river will fall below flood stage late Sunday
  morning.
* At 19.0 feet...Backwater from the Missouri River floods property 
  along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   20.2   Tue 07 PM   21.0 Thursday evening
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$

KSC005-MOC021-165-060137-
/O.EXT.KEAX.FL.W.0031.000000T0000Z-180909T1200Z/
/ATCK1.1.ER.180904T0200Z.180904T1600Z.180908T1200Z.NO/
837 PM CDT Tue Sep 4 2018

The Flood Warning continues for
  The Missouri River at Atchison.
* until Sunday morning.
* At  7:00 PM Tuesday the stage was 23.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday morning.
* At 22.0 feet...Low-lying areas on the Missouri side of the river 
  begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Atchison        22   23.4   Tue 07 PM   23.3 early Friday morning
     
&&
  
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516

  

$$

KSC103-MOC165-050207-
/O.CAN.KEAX.FL.W.0035.000000T0000Z-180906T0000Z/
/LEVK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
837 PM CDT Tue Sep 4 2018

The Flood Warning is cancelled for
  The Missouri River at Leavenworth.
* At  8:00 PM Tuesday the stage was 19.3 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  19.6 feet early Friday morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Leavenworth     20   19.3   Tue 08 PM   19.6 early Friday morning
     
&&
  
LAT...LON 3942 9508 3942 9492 3918 9460 3913 9460 3918 9484

  

$$

MOC047-095-177-060137-
/O.EXT.KEAX.FL.W.0036.180906T1630Z-180909T1930Z/
/SBEM7.1.ER.180906T1630Z.180908T0000Z.180908T1930Z.NO/
837 PM CDT Tue Sep 4 2018

The Flood Warning continues for
  The Missouri River at Sibley.
* from Thursday morning to Sunday afternoon.
* At  2:58 PM Tuesday the stage was 20.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Thursday morning and 
  continue to rise to near 23.1 feet by Friday evening. The river 
  will fall below flood stage by early Saturday afternoon.
* At 22.0 feet...Low-lying rural areas along the river and outside of
  levee protection flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Sibley          22   20.6   Tue 03 PM   23.1 Friday evening
     
&&
  
LAT...LON 3925 9431 3922 9417 3916 9415 3918 9420 3918 9432

  

$$

MOC095-107-177-060137-
/O.EXT.KEAX.FL.W.0032.000000T0000Z-180910T1800Z/
/NAPM7.1.ER.180904T1611Z.180907T1800Z.180909T1800Z.UU/
837 PM CDT Tue Sep 4 2018

The Flood Warning continues for
  The Missouri River at Napoleon.
* until Monday afternoon.
* At  8:00 PM Tuesday the stage was 18.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.7 feet by 
  early Friday afternoon. The river will fall below flood stage early
  Sunday afternoon.
* At 17.0 feet...Low-lying areas unprotected by levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Napoleon        17   18.3   Tue 08 PM   19.7 early Friday afternoon
     
&&
  
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405

  

$$

MOC033-107-195-060137-
/O.EXT.KEAX.FL.W.0033.180905T0135Z-180911T0000Z/
/WVYM7.1.ER.180904T2148Z.180908T0000Z.180910T0000Z.NO/
837 PM CDT Tue Sep 4 2018

The Flood Warning continues for
  The Missouri River at Waverly.
* from this evening to Monday evening.
* At  7:30 PM Tuesday the stage was 20.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.0 feet by 
  Friday evening. The river will fall below flood stage Sunday 
  evening.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   20.6   Tue 07 PM   22.0 Friday evening
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC033-041-195-060137-
/O.CON.KEAX.FL.W.0034.000000T0000Z-000000T0000Z/
/MIAM7.1.ER.000000T0000Z.180908T0600Z.000000T0000Z.NO/
837 PM CDT Tue Sep 4 2018

The Flood Warning continues for
  The Missouri River At Miami.
* until further notice.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 21.2 
  feet early Saturday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18                      21.2 early Saturday morning
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$

MOC021-060137-
/O.EXT.KEAX.FL.W.0038.000000T0000Z-180907T0234Z/
/AGYM7.1.ER.180904T2241Z.180905T0600Z.180906T0234Z.NO/
837 PM CDT Tue Sep 4 2018

The Flood Warning continues for
  The Platte River near Agency.
* until Thursday evening.
* At  7:30 PM Tuesday the stage was 21.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.8 feet by 
  early Wednesday morning. The river will fall below flood stage 
  Wednesday before midnight.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   21.0   Tue 07 PM   21.8 early Wednesday 
morning
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Sep 3, 6:57 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Sep 3, 6:57 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
657 PM CDT Mon Sep 3 2018

.Discussion...
Issued at 326 PM CDT MON SEP 3 2018

The main concern in the near term is the potential for flash
flooding in far northwestern Missouri. The focus for heavy rain and
possible flash flooding will shift southeast Tuesday and
Wednesday as the overall wet pattern remains in place.

For this afternoon and this evening, radar imagery shows showers
redeveloping over northeastern KS and northwestern MO. Three day
radar estimated rainfall amounts in this area vary from about 2 to 6
inches with the heaviest amounts in Atchison County, MO.
Precipitable water values get maximized in this area this evening
with models showing slightly over 2 inches. Models also show modest
instability building in this region. While 2000 to 3000 J/kg is
likely overdone by the NAM and the RAP, 1000 to 1500 J/kg is more
likely. Flash flood guidance (FFG) in far northwest Missouri is
fairly low as well due to the recent heavy rains. Grid based FFG
shows large portions of Atchison, Nodaway, and Holt counties near
or below one inch for hourly FFG. This all indicates that it won't
take much precipitation to potentially lead to flash flooding in
this area. So the flash flood watch was extended/reissued for the
area.

For Tuesday, if it wasn't already humid enough, the 2+ inch
precipitable water plume will shift eastward. While CAPE will be
limited, there will be enough within the very moist environment to
lead to potentially widespread showers and thunderstorms during the
afternoon. These storms will be extremely efficient rainmakers given
the high precipitable water values and the skinny CAPE profile. So
the severe weather threat looks low but there is a decent potential
for flash flooding, especially if cells begin to train over an
area. For Wednesday, a frontal boundary will likely be draped
across the area within precipitable water values in excess of 2
inches. As a result, showers and storms with very heavy rainfall
look likely again. Thursday into Friday, the underlying high
moisture and frontal boundary will likely remain in the area. But
now we may have moisture from a tropical system streaming into the
area. So this wet pattern will persist through the end of the
week with potential for flash flooding through Friday.

It really doesn't look like we dry out until Saturday evening into
Sunday until an upper trough moves through the middle of the country
and pushes everything to the east. On the backside of this trough
temperatures cool off into the upper 70s to lower 80s. But dewpoints
still will be very warm, likely in the middle to upper 60s.

&&

.Aviation...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 657 PM CDT MON SEP 3 2018

VFR conditions are expected at all TAF sites through the period.
Isolated showers that have popped up across the region this
afternoon and evening will diminish over the next 0-2 hours, as
will scattered diurnal cumulus. Southerly winds will decrease
slightly and back to the southeast, but will remain sustained at 8
to 10 kts overnight. Showers and storms across central KS will
continue to build slowly eastward overnight into Tuesday morning,
but are not expected to impact TAF sites.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...Flash Flood Watch until midnight CDT tonight for MOZ001-002-011.

&&

Discussion...CDB
Aviation...Laflin
Hazardous weather outlook, Sep 3, 5:36 AM CDT, 15 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
536 AM CDT Mon Sep 3 2018

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-041045-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
536 AM CDT Mon Sep 3 2018

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

The majority of the area will stay dry today with the exception of
far northern Missouri that will see storms continue through the early
afternoon. While these storms are not expected to be severe, repeated
rounds of showers and heavy rain could create areas of localized
flooding. Flash flooding is possible if these storms intensify,
resulting in a flash flood watch being continued for this area
through 1pm today. The storms will move north into Iowa in the
afternoon and evening timeframe leaving the area relatively hazard
free except for some minor river flooding along the Missouri River.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A frontal boundary will move into the area Tuesday afternoon,
bringing widespread showers and storms into western Missouri. This
boundary will move slowly through the area through Wednesday allowing
for prolonged rainfall of 1-2" with localized higher totals. This
added rainfall could increase the possible river flooding throughout
the region, as well as flash flooding if storms move over the same
area in a short period of time. The rainfall will push north of the
Missouri River Thursday. Tropical remnants from the Gulf of Mexico
could make it up into our area Friday through Sunday, creating the
possibility of even more flooding if soils are saturated this week.
This will need to be watched closely as the week goes on.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 8:54 PM CDTRiver Flood WarningEAXClay, Jackson, Ray5 days
Sep 4, 7:40 AM CDTRiver Flood WarningEAXAndrew, Buchanan7 hr

Nearby

River Flood Warnings in Kansas, 2018River Flood Warnings in Missouri, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.